# SDR 7C7A2022112800030

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 63,224 hours, 74,121 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW ATTEMPTED TO LOWER THE LANDING GEAR, RED IN TRANSIT LIGHTS CAME ON BUT NONE OF THE GEAR LOWERED. MANUAL GEAR EXTENSION PERFORMED.
